Summability factors for generalized absolute Riesz summability I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 4, pp. 677-687
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1970_3_24_4_677_0,
author = {Ahmad, Z. U.},
title = {Summability factors for generalized absolute {Riesz} summability {I}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {677--687},
year = {1970},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 24},
number = {4},
mrnumber = {282096},
zbl = {0205.36203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1970_3_24_4_677_0/}
}
TY - JOUR AU - Ahmad, Z. U. TI - Summability factors for generalized absolute Riesz summability I JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1970 SP - 677 EP - 687 VL - 24 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1970_3_24_4_677_0/ LA - en ID - ASNSP_1970_3_24_4_677_0 ER -
%0 Journal Article %A Ahmad, Z. U. %T Summability factors for generalized absolute Riesz summability I %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1970 %P 677-687 %V 24 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1970_3_24_4_677_0/ %G en %F ASNSP_1970_3_24_4_677_0
Ahmad, Z. U. Summability factors for generalized absolute Riesz summability I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 4, pp. 677-687. http://geodesic.mathdoc.fr/item/ASNSP_1970_3_24_4_677_0/